| Catalog Number |
01.12.126 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The surgeon noted radiolucent lines on radiographs 4,5 months after surgery and diagnosed mild stem loosening in zone (b)(6) 2014.The patient does not complain of any pain or discomfort.Revision surgery is not planned.The patient will be monitored.
Additional Manufacturer Narrative
Batch review performed on 22 november 2023: lot 2012808: (b)(4) manufactured and released on 08-apr-2021.Expiration date: 2026-03-17.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
Additional Manufacturer Narrative
Clinical evaluation performed by medical affair department performed on (b)(6) 2024: four month after a primary tha, using quadra-p implant, stem radiolucencies were noticed by the surgeon during a routine x-ray check.No clinical information about the patient was reported and no revision surgery is planned.From the available x-rays images, radiolucencies lines are appreciable around the proximal femur, in both the ap e lateral views, and also a slightly shortened leg (or perhaps subsidence of the stem secondary to loosening).As the immediate post-op images are not available, no comment can be made as to the development of the radiolucent lines.This short term outcome is very rare and surprising and we are unable to make a reasonable forecast of the possible evolution.